MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; EMBOLIZATION COIL
Model Number 7110-0520
Medical Device Problem Codes Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device has been returned to the manufacturer.The investigation is underway.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization treatment, an attempt was made to detach the coil with the controller; however, the coil did not detach.During removal, the coil detached in the microcatheter.Approximately 2cm of the coil was easily pushed into the aneurysm with the coil pusher and implanted successfully.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
The proximal portion of the pusher was returned for analysis.The body coil was noted to be stretched and broken at the body coil hypotube transition.An electrical continuity test was unable to be tested, as the device was broken at the middle section.No analysis could be performed for the distal portion of the device, as it was not returned for analysis.Based upon the investigation analysis and available information, the reported complaint of unexpected detachment after non-detachment was unable to be verified.The distal portion of the pusher was not returned, preventing analysis of the condition of the monofilament, and the damage of the returned proximal portion of the pusher prevented testing of the electrical continuity.The root cause is unknown.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8331463
Report Number2032493-2019-00022
Device Sequence Number16559917
Product Code HCG
UDI-Device Identifier00816777025265
UDI-Public(01)00816777025265(11)180508(17)230430(10)1805081W8
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number7110-0520
Device Lot Number1805081W8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Initial Date Received by Manufacturer 01/13/2019
Supplement Date Received by Manufacturer01/13/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR